Solving basic three-dimensional problems of the elasticity theory for bodies of arbitrary form by means of the integral equation method realization
Doklady Akademii Nauk, Tome 208 (1973) no. 2, pp. 291-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_2_a7,
author = {A. Ya. Aleksandrov},
title = {Solving basic three-dimensional problems of the elasticity theory for bodies of arbitrary form by means of the integral equation method realization},
journal = {Doklady Akademii Nauk},
pages = {291--294},
year = {1973},
volume = {208},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_2_a7/}
}
TY - JOUR AU - A. Ya. Aleksandrov TI - Solving basic three-dimensional problems of the elasticity theory for bodies of arbitrary form by means of the integral equation method realization JO - Doklady Akademii Nauk PY - 1973 SP - 291 EP - 294 VL - 208 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1973_208_2_a7/ LA - ru ID - DAN_1973_208_2_a7 ER -
%0 Journal Article %A A. Ya. Aleksandrov %T Solving basic three-dimensional problems of the elasticity theory for bodies of arbitrary form by means of the integral equation method realization %J Doklady Akademii Nauk %D 1973 %P 291-294 %V 208 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1973_208_2_a7/ %G ru %F DAN_1973_208_2_a7
A. Ya. Aleksandrov. Solving basic three-dimensional problems of the elasticity theory for bodies of arbitrary form by means of the integral equation method realization. Doklady Akademii Nauk, Tome 208 (1973) no. 2, pp. 291-294. http://geodesic.mathdoc.fr/item/DAN_1973_208_2_a7/